Hokkaido Mathematical Journal

No.2

SUZUKI Haruo,
Characteristic classes of foliated principal $GL_{r}$-bundles
Hokkaido Mathematical Journal, 4 (1975) pp.159-334
KONISHI Mariko,
On Jacobi fields in quaternion Kaehler manifolds with constant $Q$-sectional curvature
Hokkaido Mathematical Journal, 4 (1975) pp.169-178
SUZUKI Shin'ichi,
On surfaces in 3-sphere: Prime decompositions
Hokkaido Mathematical Journal, 4 (1975) pp.179-195
TAKENO Hyôitirô, KITAMURA Shinichi,
Parallel tensors in the space time $V$
Hokkaido Mathematical Journal, 4 (1975) pp.196-204
KATO Shigeo,
Some remarks on nonlinear differential equations in Banach spaces
Hokkaido Mathematical Journal, 4 (1975) pp.205-226
SAKAI Takashi,
On the index theorem of Ambrose
Hokkaido Mathematical Journal, 4 (1975) pp.227-233
ISHIHARA Shigeru, ISHIKAWA Susumu,
Notes on relatively harmonic immersions
Hokkaido Mathematical Journal, 4 (1975) pp.234-246
CHEN Yann-Kunn, LAI Hang-Chin,
Multipliers of Lorentz spaces
Hokkaido Mathematical Journal, 4 (1975) pp.247-260
MOTOSE Kaoru, NINOMIYA Yasushi,
On the nilpotency index of the radical of a group algebra
Hokkaido Mathematical Journal, 4 (1975) pp.261-264
TAKEUCHI Tsutomu,
The endomorphism ring of an indecomposable module with an Artinian projective cover
Hokkaido Mathematical Journal, 4 (1975) pp.265-267
KOBAYASHI Kazuaki,
On a $PL$ embedded 2-sphere in 4-manifold
Hokkaido Mathematical Journal, 4 (1975) pp.268-272
KIMURA Hiroshi,
A characterization of $A_{7}$ and $M_{11}$, III
Hokkaido Mathematical Journal, 4 (1975) pp.273-277
HAYASHI Makoto,
On a generalization of F. M. Markel' theorem
Hokkaido Mathematical Journal, 4 (1975) pp.278-280
AGEMI Rentaro,
Iterated mixed problems for d'Alembertians II
Hokkaido Mathematical Journal, 4 (1975) pp.281-294
NAKAMOTO Taichi, SUGANO Kozo,
Notes on $H$-separable extensions
Hokkaido Mathematical Journal, 4 (1975) pp.295-299
TSUZUKU Toshiro,
On a problem of D. G. Higman
Hokkaido Mathematical Journal, 4 (1975) pp.300-302
OKUYAMA Testuro,
On finite groups whose Sylow \textit{p}-subgroup is \textit{T}. \text{I}. set
Hokkaido Mathematical Journal, 4 (1975) pp.303-305
ICHINOSE Takashi,
Operational calculus for tensor products of linear operators in Banach spaces
Hokkaido Mathematical Journal, 4 (1975) pp.306-334